# SDR I06B201209274991

- Difficulty date: September 26, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N325JF
- Make and model: Emb EMB-135ER
- Aircraft serial: 1450499
- Aircraft time: 11,862 hours, 11,174 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Part serial: 8004466409
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2ND EMERGENCY FLOOR PROXIMITY STRIP LIGHT INOP, CONNECTOR WIRES BROKEN AT BASE.  REMOVED DEFECTIVE UNIT AND INSTALLED SERVICEABLE (NEW) 2ND EMERGENCY FLOOR POXIMITY STRIP LIGHT IAW EMB135 AMM TASK 33-50-12-000/400-801-A.  OPS CHECK GOOD, NO FURTHER DEFECTS NOTED.
